# SDR CALA0300075

- Difficulty date: February 26, 2003
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N12216
- Make and model: Boeing 737824
- Aircraft serial: 28776
- Aircraft time: 15,384 hours, 5,236 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Aft Cargo Dr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A WALKAROUND INSPECTION FOUND THE FORWARD CARGO DOOR DENTED  AT STA 474. THE DENT WAS LOCATED 14.5 INCHES FORWARD OF AFT EDGE OF DOOR. THE AREA WAS REPAIRED IAW EA 5231-01039.
